Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Diabetes, on Cap, foreskin of penis not retract, bleeds when pulled down, white odorless depositions on glans penis. Is this side effect of medicine?

I am 40 years old male suffering from Diabetes for past 3 & 1/2 years. Currently on Galvas Met before lunch & Metformin 1gm SR before dinner. HbA1c report as of today is 6.2 & FBG = 196. Since last 4 days, the foreskin of my penis won t retract & bleeds when pulled down & also there are white odorless depositions on the glans penis ( the same as when I was detected with diabetes). Also in the past 6 months I have been a heavy smoker & approximately 2 pegs of alcohol per day on an average. Exercise is practically NIL. Do I increase the dose of my medication.Please help.
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Metformin may be doubled / Medication should only be increased by your physician.

You are probably having balano-posthitis and/or Prepucial stenosis - examination by Urologist is the ideal solution for present management and prevention of recurrence in the future.

Idle life style / Smoking / Alcohol - are all major risk factors for heart attack and stroke for anybody - especially diabetic. Take care... Stop immediately, completely and permanently.

Wishing speedy recovery
God bless
Good luck
Answered: Wed, 6 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor